Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Accidentally took 90ml of walgreens cough suppressant. Any risks?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
Hi I just accidentally took 90ml of Walgreens cough supresent. (I used the wrong dosage cup). The recommended dosage is 30ml. What should I do?
Posted Fri, 28 Dec 2012 in Medicines and Side Effects
Answered by Dr. Rajiv K Khandelwal 2 hours later

Thank you for your query.

It would have been better if you had tried to induce vomiting to vomit out the medicine. However as more than two hours have elapsed vomiting is not going to have any effect. The excess dose is going to make you drowsy. Nothing else needs to be done and the effect should wear off in another 6-8 hours.

I hope I have responded to your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts of the incident.

Wishing you all the best.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor